# SDR UPS07450283

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Misinstalled
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 900 RT TENSION TIE FWD ATT STEEL PLATE UPPER ROW NR 5 FASTENER HOLE (COUNT FROM I/B) FOUND SHORT EDGE MARGIN.  M/DECK BS 900 RT TENSION TIE FWD ATTACH STEEL PLATE REPAIRED AS PER HX RS NR R53-25-35819 CONTINUE INSPECTION IS REQUIRED AS PER UPS EO NR B747-5310-27294.
